Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have been on Flexirel, Naproxon for jaw joint pain, itchy rash on chest near throat. Are my medicines causing rash?

Dear Doctor, I have been on Flexirel and Naproxon for treatement of jaw joint pain TMJ as I wait to see an oral surgeon. However, I have an ichy rash on my chest near my throat . I stopped taking the Flexirel but the rash hasn t abated. I know it could be the flexirel but could it also be the naproxon? In any case, how do I treat the rash? Thanks so much, sm
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Usually such rashes are not associated while administering flexirel,naproxon.
Please do consult your physician and get the rashes examined clinically.
Meanwhile,jaws has to be immobilized.
Avoid mouth opening too widely.
Hope this helps.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor